# SDR GTIA2016102901646

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 12,203 hours, 5,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 765514
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK OF BATTERY CAPACITY TEST (11WL) AND (13WL) FAILED.  R&R BATTERY OF EMERGENCY SUPPLY UNIT (11WL) AND (13WL) IAW AMM 33-51-38.  OPS CHECK GOOD 13WL.
